MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application lot number is 860395.The field service engineer inspected the module and determined that a torn vacuum tube in one of the nozzles caused the event.He fixed and reseated the vacuum tubing, inspected rinse tubing condition, replaced the sodium hydroxide (naoh) tygon tubing, and verified the fluidic rinse levels and gear pump pressure.He verified the module's performance with qcs.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application assay results from three patient samples tested on the cobas 8000 cobas c 502 module.Patient sample 1 the initial result from the module was 11.0%.The repeat result from another analyzer was 6.3%.The doctor questioned the result, prompting the rerun.The repeat result was deemed correct.Patient sample 2 the initial result from the module was 16.4%.The repeat result from another analyzer was 5.15%.Patient sample 3 the initial result from the module was 10.1%.The repeat result from another analyzer was 5.07%.

Brand Name
COBAS 8000 COBAS C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25049688
Report Number1823260-2026-01702
Device Sequence Number10370229
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown